# SDR SWIA2020033049545

- Difficulty date: February 11, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP MIDDLE VANE NEEDS TO BE REPLACED.  (C CHECK) RO 3/27/2020    REMOVED AND REPLACED RH INBOARD FLAP, MIDDLE VANE CAP PER REFERENCE CRJ 200 SRM SEE CONTINUATION CARD FOR DETAILS
